# SDR IPXA1666342

- Difficulty date: April 25, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B3901186
- Part serial: 000449
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD FORE FLAP L/E OTBD FAIRING SKIN FOUND DELAMINATION.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A, FIG 5, REV 59.
